Does anyone know if it's acceptable to use hCG while using blood thinners? I have previously asked Noka of Native Healing Ways this same question and she said it would be ok. But just thought I would ask the general forum if anyone had any experience with this.
I would check with your doctor on that one. My DH is on blood thinners and every new medication or anything OTC he takes has to be reviewed by his doctor, especially if you use coumadin. I know HCG is a hormone produced by women but still should ask. Or call you pharmacist, they should also know.
No one has actually answered this question yet! I have Protein S Deficiency and have been on Coumadin since 1996. I just want someone to say that they don't see a REAL problem with mixing these two. I'm 5'2" tall and weigh 160 lbs.!!!! Heaviest I've ever been! I also have a connective tissue disorder which makes exercise very difficult. I spent over $4,000 dollars on liposuction and the surgeon just laughed when I told him something had to be done as I went from a size 14 to a size 18 after the surgery!!! He just said, "Hey...there's no guarantees but I can tell you that it took 3 nurses to get you into that extra large compression girdle!" A**hole!!!
I'm desperate to get some weight off as I've already suffered one compression fracture in my spine and had advanced osteperosis B4 I ever had my hysterectomy!
Is this homeopathic weight loss treatment safe? I can't sue you as I don't know you...just freakin' tell me the truth!!!!
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.